# SDR GLBA2013031400210

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 43,951 hours, 45,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND THE RT FWD FUSELAGE BETWEEN FRAME 1 AND 2 AND BETWEEN STRINGER 11 & 17R SKIN DAMAGED.  REPAIRED IAW EO 13-1900-53-001.  MAJOR REPAIR.
